# SDR USAA2011090200011

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 19,337 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER MISSING AT SEAT 8 LEFT.  REPLACED MISSING EMERGENCY EXIT LIGHT LENS AT 8 LEFT.  OPS CHECKED GOOD.
